# SDR 2005FA0000370

- Difficulty date: November 1, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Amd STCFALC50
- Aircraft serial: 292
- Engine: Garrtt TFE7312B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543426
- Part serial: 3709
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE CREW FIRST NOTICED TIRE SERVICE BECOMING MORE FREQUENT OVER THE PERIOD  OF 2 OR 3 DAYS.  TIRE PRESSURES WERE DROPPING APPROX 10 PERCENT TO 15 PERCENT OVERNIGHT.  SUBSEQUENT INSPECTION OF THE TIRE AND WHEEL ASSY REVEALED AIR ESCAPING THROUGH THE CASTING ADJACENT THE RAISED VALVE CORE BOSS.  LIQUID LEAK DETECTOR ALSO CONFIRMED THE LEAK AND LOCATION.  NOTE: SECOND WHEEL TO DEVELOP A LEAK IN SAME AREA, WAS RETURNED FOR EVALUATION INSPECTION AND THE DISPOSITION OF THIS WHEEL IS NOT KNOWN AT THIS TIME.  (K)
